# SDR USAA920081931

- Difficulty date: September 17, 2008
- Submitted: November 12, 2008
- Operation: Air carrier
- Aircraft: N309AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24711
- Aircraft time: 56,918 hours, 37,864 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tee Fitting
- Part number: 69773671
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN C18 MAJOR REPAIR NR 6131670 R1 DOOR CUTOUT AFT FRAME INTERCOSTAL IS CRACKED AT STOP FITTING AT BS 332.1, S8R, WL270.  REPAIRED R1 DOOR CUTOUT AFT FRAME INTERCOSTAL STOP FITTING AT BS 332.1, S8R, WL270 IAW US AIRWAYS EA NR 130127.
